Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Adjustment of topological concordances and extensions of homeomorphisms over pinched collars

Author: T. B. Rushing
Journal: Proc. Amer. Math. Soc. 26 (1970), 174-177
MSC: Primary 57.05
MathSciNet review: 0264674
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Under special conditions, it is shown how to adjust topological concordances so as to leave certain sets fixed. Also, a lemma is given which establishes the existence of pinched collars and bicollars under specified circumstances. These two results are then combined to show how to obtain nice extensions of certain homeomorphisms.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.05

Retrieve articles in all journals with MSC: 57.05

Additional Information

Keywords: Concordance, extension, pinched collar, PL manifold, locally flat
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society